# SDR 96ZZZX5595

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3029C
- Make and model: Beech J35
- Aircraft serial: D5694
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Snap Ring
- Part number: NAS50200
- Condition: Disengaged
- Location: Lt Mlg Strut
- Part time: 3,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SNAP RING DISENGAGED FROM THE GROOVE IN THE LT MLG STRUT WHICH ALLOWED THE END PLUG P/N 45-815224 TO BE EXPELLED WITH GREAT FORCE THROUGH THE TOP OF THE WING WHILE THE AIRCRAFT WAS PARKED ON THE RAMP.  MANUFACTURER'S TECH SUPPORT INDICATES 3 POSSIBLE REASONS THE SNAP RING CAN BE DISLOGED.  1.  THE WRONG PART NUMBER SNAP RING.  2.  THE SNAP RING WAS INSTALLED UPSIDE DOWN, I.E., THE BEVELED SIDE UP.  3.  THE SNAP RING WAS DISTORTED WHEN IT WAS INSTALLED, ALL OF WHICH CAN BE LAID AT THE FAULT OF THE MAINTENANCE FACILITY THAT LAST INSTALLED THE SNAP RING.  ACCORDING TO THE AIRCRAFT RECORDS THE STRUT WAS SERVICED 49.6 HOURS.
